# SDR SWAA2022013160631

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED ; / [01] WELDED CRACK ON ACB; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CAL ID; E10583; SN;KJ256554; [02] VERIFIED ACTION 1; [03] PT INSPECTED WELD AREA IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3; [04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5); [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] OK TO INSTALL; [07] OK TO INSTALL; [08] INSTALLED ACB FWD CORNER SCUFF PLATE PER 53-11-02-420-801).; [09] VERIFIED CORRECTIVE ACTION 8
